A Dictionary of Indian Place Names in Maryland
Bibliographic Data
| ID | 8727872 |
|---|---|
| Authors | A R Dunlap (corresponding author), Hamill Kenny |
| Year | 1962 |
| Volume | 37 |
| Issue | 1 |
| Pages | 55-55 |
| Publication date | 1962-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Speech (JOURNAL) |
| Journal identifiers | ISSN: 0003-1283 • E-ISSN: 1527-2133 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/453998 |
| OpenAlex | W2326871089 |
| Language | EN |
Geography · Linguistics · Migration, Ethnicity, and Economy · Race, History, and American Society · Urban, Neighborhood, and Segregation Studies · History · Philosophy
| Highly cited | No |
|---|